# SDR DALA2019013000625

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,290 hours, 21,119 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Thermal Runaway
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH SHIP BATTERIES THERMAL RUNAWAY & BATT CABLES INSULATION MELTED. BATTERIES REMOVED FROM A/C. ROUTED BATT WIRES P48B2 AND P49B2. TERMINATED AND INSTALLED ENDS AT LEFT AND RIGHT BATTERIES. TERMINATED CENTER BATTERY CONNECTOR PER SWPM 20-00-16 & WDM 24-31-00. WIRES REPLACED WITH BMS13-58T1C1G2 AS ENGINEERING APPROVED REPAIR BY ERA 575010 PER PS 900-5-1, NR 04. REMOVED AND REPLACED A/C BATTERY SET AND TEST OK PER AMM 24-34-01/401. OK FOR SERVICE.
